# SDR IPXA09M57246

- Difficulty date: August 6, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C CENTER WING TANK UPPER PANEL PLATING LT SIDE FWD OF STA 1235 ABOUT XCW 115 HAS CORROSION UNDER FLOOR PANEL 261CF.  REMOVED CORROSION IAW UPS EO MD11-5720-34665-A AND EA 011-5720-01- A1979.
